Translator Disclaimer
2019 Nonexistence of Hopf hypersurfaces in complex two-plane Grassmannians with GTW parallel normal Jacobi operator
Yaning Wang
Rocky Mountain J. Math. 49(7): 2375-2393 (2019). DOI: 10.1216/RMJ-2019-49-7-2375

Abstract

We prove that there are no Hopf hypersurfaces in complex two-plane Grassmannians $G_2(\mathbb {C}^{m+2})$ if the normal Jacobi operator is $\mathfrak {D}$-parallel or $\mathfrak {D}^\perp $-parallel with respect to the generalized Tanaka--Webster connection and the Hopf principal curvature is invariant along the Reeb flow.

Citation

Download Citation

Yaning Wang. "Nonexistence of Hopf hypersurfaces in complex two-plane Grassmannians with GTW parallel normal Jacobi operator." Rocky Mountain J. Math. 49 (7) 2375 - 2393, 2019. https://doi.org/10.1216/RMJ-2019-49-7-2375

Information

Published: 2019
First available in Project Euclid: 8 December 2019

zbMATH: 07152869
MathSciNet: MR4039974
Digital Object Identifier: 10.1216/RMJ-2019-49-7-2375

Subjects:
Primary: 53C40
Secondary: 53C15

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 7 • 2019
Back to Top